MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Catalog Number LT300
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/11/2024.B3: unknown, assumed first day of month that complaint was reported.D4: batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a gallbladder procedure, the clip does not close completely.No patient consequences.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key19512917
Report Number3005075853-2024-04296
Device Sequence Number3566366
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public10705036012825
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLT300
Device Lot Number609C92
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown